# SDR A6WA2019110546968

- Difficulty date: October 14, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 44,435 hours, 42,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31145140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H PRESSURE FLOOR SILL ASSY ON PAD UP AREA AT STA 449.88 & RBL 43 AND STA 461 & RBL 43 HAS SURFACE CORROSION  AIRCRAFT REMOVED FROM SERVICE  REMOVED SURFACE CORROSIONBY HAD AT BOTH STA 449.85 AND STA 461 & RBL 43. STA 449.85 HAD AN AREA OF 1.0" X 1.0" X .002" REMOVED LEAVING .076" MATERIAL REMAING AT STA 449.85 OF .078" FROM ORIGINAL THICKNESS AND STA 461 HAD AN AREA OF 1.0" X 1.0" X .002" REMOVED AT STA 461 LEAVING .077" FROM ORIGINAL THICKNESS. REF BOMBARDIER REO 601R-53-41-666
